# SDR USAASB96259

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Lt/Rt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROA - MAINTENANCE FOUND THE AFT LEFT AND RIGHT EXTERIOR EMERGENCY EXIT LGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT BATTERY PACKS LOCATED IN THE AFT CARGO COMPT.  OPS CHECK GOOD.  (M)
